# SDR USAA2013061200007

- Difficulty date: June 10, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 43,249 hours, 17,575 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Strap
- Condition: Out Of Position
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENROUTE, LIGHT ATTENDANT REPORTED A LOUD HOWL AT OVERWING EXIT A/C LEFT. MX FOUND STRAP FOR MANUAL CABLE STUCK IN HATCH SEAL.  RESECURED STRAP AT LT OVERWING EXIT. REF AMM 52-21-11.  ACFT OK FOR SERVICE.
